Klonopin is commonly used to treat anxiety and panic attacks. Unfortunately, your body develops a tolerance to the drug within app. 2 months. It is also HIGHLY PHYSICALLY addictive. I received it from a Psychiatrist. I called my Neurologist to ask how to withdraw from this drug. She is an Epileptologist. At one time Neurologists used Klonopin to treat epilepsy. Most neurologists now wouldn't touch it with a 10 foot pole, as it is as addictive as heroin and alcohol, and sudden withdrawal can be deadly. She gave me a very slow taper, and I still had intense withdrawal symptoms. After getting the drug out of my system,
My anxiety was back with a vengeance. My oldest daughter has ADHD and her neurologist tried her on Ritalin... which turned her into a zombie. When Adderall came out, she tried that as well... but it made her extremely anxious. I would get a second opinion from a Psychiatrist. Klonopin should not be used for more than 7 days! I hope this helped. I wish you the best of luck!
The brain is such a funny thing, I was on Adderall XR but developed bad irritiablity, Doc wrote me a scipt for Klonopin. For me, the 2 together (not taken at the same time) made me very depressed, suicidal thoughts, could not work (had to take FMLA), cognitive thinking was very bad, and very forgetful.
I see my Doc in a couple days and will have him cancel the refills (he gave me 5). Plus, after reading all the withdrawl nightmares regarding Benzo's combined w/my addictive personality (not to stims, mainly downers), I have to stay away from it.
There are, however, lots of people that are prescribed this combo and it works well for them.
While I didn't take Adderall for my ADHD, I did take Vyvanse and Intuniv. I've been on Klonopin for a sleep disorder for 20 years now, and the combination of the two (Vyvanse and Klonopin) worked well. I've been slowly decreasing on my meds (I am challenging each of my medications to see if I still need them) and have taken about six months to drop down from 1 mg 3 times a day of Klonopin to .25 mg at bedtime. So far no problems with the taper and I'm not needing the Klonopin anymore. So, yes, I was able to use the ADHD meds with Klonopin, and using a very slow taper I've had no problems getting off of the Klonopin.
Yes, it depends one alot of factors and time taken in my opinion but based on research should only be done in extreme cases. In my situation I have always had very severe ADHD but was taken off medication once I sought out treatment for PTSD. Now months later I am prescribed both daily and only experience positive effects. I take klonopin around 7-9 at night to help night time anxiety that comes with the PTSD and I take adderall at exactly 5am. I've found that timing does have an impact in the effectiveness and overall feeling experienced while using these two. Also on a side note it is always a good idea to closely monitor the first few weeks to months using the's medications as they can have those negative effects.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 May 2011 • 6 answers
Posted 16 Jul 2011 • 5 answers
Adderall - makes me moody & can't stand myself, causing family problems, anyone else felt like this?
Posted 6 Aug 2012 • 15 answers
Posted 20 Dec 2013 • 1 answer
Posted 18 Mar 2016 • 2 answers